Journal Article

Generalized PI observer design for linear systems

Ai-Guo Wu and Guang-Ren Duan

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 25, issue 2, pages 239-250
Published in print June 2008 | ISSN: 0265-0754
Published online September 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm021
Generalized PI observer design for linear systems

Show Summary Details

Preview

A parametric design approach for generalized proportional–integral (PI) observers of linear systems is proposed. Based on an explicit parametric general solution to a type of Sylvester matrix equations, complete parameterizations for all observer gains are presented. Moreover, the parametric expression of the left eigenvector matrix of the observer system is also established. The proposed design method can offer all the degrees of design freedom which can be utilized to achieve various desirable system specifications and performances. Also, a numerical example is given to show the design procedure and illustrate the effect of the proposed approach.

Keywords: generalized PI observers; degree of design freedom; linear systems; parametric approach

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.